MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PFLEX, 20G 8CM FULL (POWERGLIDE PRO); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS DOT PFLEX, 20G 8CM FULL (POWERGLIDE PRO); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number F120081
Health Effect - Clinical Code No Information (3190)
Date of Event 07/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rebr0658 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the sales rep that the facility had a powerglide pro midline catheter that was being removed from the patient and the catheter broke away from the hub.The catheter had to be surgically removed from the patient.

Brand Name
DOT PFLEX, 20G 8CM FULL (POWERGLIDE PRO)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6799250
Report Number3006260740-2017-01304
Device Sequence Number1247815
Product Code FOZ
UDI-Device Identifier00801741110573
UDI-Public(01)00801741110573
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model NumberF120081
Device Catalogue NumberF120081
Device Lot NumberREBR0658
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;